MAUDE Adverse Event Report: ARTHREX, INC. NANO CORKSCREW FT, TI, W 3-0 FW; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. NANO CORKSCREW FT, TI, W 3-0 FW; NON-DEGRADABLE FIXATN FASTENER
Model Number NANO CORKSCREW FT, TI, W 3-0 FW
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11/19/2025, an arthrex subsidiary employee reported via email that the screw from an ar-1317ft nano corkscrew ft suture anchor broke during surgery.All fragments were retrieved.The procedure was completed using a replacement ar-1317ft nano corkscrew ft suture anchor.No specific details were provided regarding the type of surgery, bone preparation, or bone quality.There was no significant delay, no additional anesthesia administered, and no adverse effects noted.No photographs were taken to document the event.This was discovered during a procedure on (b)(6) 2025, with no reported patient harm.Additional information was received on 11/25/2025: this issue occurred during the insertion of the anchor into the bone hole.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is user error, resulting from one or more of the following factors: improper bone preparation, excessive impaction, misaligned insertion, and/or prying or levering during use, which led to the device/screw breaking.Directions for use dfu-0087-eo revision 6 corkscrew®, pushlock®, and swivelock® suture anchors g.Precautions: 3.Make sure to use the recommended drill bit or punch to create the bone socket.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
NANO CORKSCREW FT, TI, W 3-0 FW
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23757226
Report Number1220246-2025-05504
Device Sequence Number10170422
Product Code MBI
UDI-Device Identifier00888867276703
UDI-Public(01)00888867276703(11)250603(17)300531(10)15445799
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K180118
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNANO CORKSCREW FT, TI, W 3-0 FW
Device Catalogue NumberAR-1317FT
Device Lot Number15445799
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown